# SDR ABXA030033

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,417 hours, 28,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK, THE UNSAFE LIGHT ILLUMINATED WITH THE RIGHT DOOR UNSAFE LIGHT ON FLIGHT ENGINEER'S PANEL.  RECYCLED GEAR 3 TIMES WITH NO IMPROVEMENT.  RAN THE ALTERNATE UPLATCH CHECK AND A SLIGHT YAW COULD BE FELT.  DOOR LIGHT STILL ILLUMINATED.  UNTIL FLAPS WERE PLACED TO 25 DEG DOOR CLOSED AND NOT LATCHED/GEAR UNSAFE LIGHT EXTINGUISHED.  CONTINUED TO ILN AT NORMAL SPEED AS PER ABNORMAL.  FOUND RIGHT MAIN LANDING GEAR DOOR UPLOCK INDICATOR STRIKER WORN.  REPLACED RIGHT MAIN LANDING GEAR DOOR UPLOCK INDICATION STRIKER IAW DC-8 MM 32-31-04-4.  PERFORMED GEAR EXTENSION AND RETRACTION CYCLE SEVERAL TIMES IAW DC-8 MM 32-30-00-2.  NO DISCREPANCIES NOTED, SYSTEM OPS CHECKED GOOD.
